# SDR DLM88100830

- Difficulty date: March 24, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 49,019 hours, 35,786 cycles
- Engine: Pwa JT8D219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Sta 313-335
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 22 INCH GOUGE WITH CREASE ON LT SIDE OF FUSELAGE AT STA 313-335.              FINGER DOUBLER WAS REMOVED IAW SRM 53-04D FIG 12B.  NEW FINGER DOUBLER WAS FABRICATED IAW SRM 53-04D FIG 12B AND SRM 51-10-3 PAR 14 AND 23.  FINGER DOUBLER WAS INSTALLED IAW SRM'S 51-30-2 AND 51-30-5.
